# SDR SWAA2016051051679

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 27,837 hours, 16,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END SEAT TRACK CORRODED AT BS 328, RBL 43.  REPAIRED SEAT TRACK IAW SRM.
